Alabama, 2020Tornadoes and Damaging Winds in Alabama, January 11, 2020
January 11, 2020 · NWS HUN · 30 events in 9 counties and zones
A long-lived quasi-linear convective system moved into northwest Alabama between 6 and 9 AM, and gradually tracked east across the remainder of north Alabama through the midday and early afternoon hours. In advance of the line, strong southerly winds of 30 to 40 mph with gusts over 45 mph were reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A long-lived quasi-linear convective system moved into northwest Alabama between 6 and 9 AM, and gradually tracked east across the remainder of north Alabama through the midday and early afternoon hours. In advance of the line, strong southerly winds of 30 to 40 mph with gusts over 45 mph were reported. In some cases, trees and power lines were knocked down with these non-thunderstorm winds. The line of thunderstorms yielded numerous reports of thunderstorm wind damage, including trees and power lines being knocked down, along with some structural damage. A few weather stations measured wind gusts of 58 mph or higher as well. Storm surveys revealed 3 separate tornadoes: 1 EF0 and 1 EF1 in Cullman County, and 1 EF2 in Marshall County. Intense rainfall in a short period of time resulted in a few reports of brief flash flooding in northwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jan 11, 6:37 AM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 11, 6:37 AM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
637 AM CST Sat Jan 11 2020
.UPDATE...
For 12Z TAFS.
&&
.NEAR TERM...(Today)
Issued at 510 AM CST Sat Jan 11 2020
A mid-level shortwave trough currently across west TX will continue
to lift slowly northeastward into the Red River Valley this morning,
while partially phasing with a northern stream wave over the upper-
MS Valley. Latest guidance continues to indicate that the trough will
deepen and assume a slight negative tilt today, as it advances
northeastward into the mid-MS Valley, with mid/high-level south-
southwesterly flow strengthening throughout the day across our
region. At the surface, a low initially located across northeastern
TX will also deepen as it lifts northeastward into southwestern
KY/northwestern TN by 18Z and into central IN by 12/00Z. A strongly
forced linear MCS along a prefrontal surface trough will shift
steadily eastward through the morning hours, likely maintaining its
current intensity or perhaps intensifying a bit as it encounters a
plume of dewpoints in the mid 60s advecting northward beneath a 65-70
knot southerly low-level jet.
Consensus model guidance incorporating both the global models and
higher-resolution CAMs suggests that the initial MCS will cross the
MS-AL border around 16Z (if not a bit sooner), with a secondary MCS
likely to evolve and shift eastward across the remainder of the
region during the afternoon hours as a mesolow forms along the
surface trough. We still feel that damaging winds (perhaps as high as
70-80 MPH) will be the most common threat with the strongest
convection today, although extremely high low-level shear and
resultant SRH will support a threat for tornadoes both associated
with mesovortices within the line and in any discrete convection that
manages to develop ahead of it. Although the overall severe
thunderstorm threat may be a bit higher across our southwestern
zones, where dewpoints will likely reach the mid 60s, we will
continue to advertise all hazards for the entire CWFA. It appears as
if the threat for severe storms will rapidly end across northeast AL
between 11/21Z-12/00Z as the linear system advances further eastward,
but a few lingering showers will be possible in its wake through
early this evening. One final note, we will make no changes to the
current Wind Advisory, with all guidance indicating that the pressure
gradient will diminish sufficiently by mid-evening to allow the NPW
to expire at 12/03Z.
.SHORT TERM...(Tonight through Monday)
Issued at 510 AM CST Sat Jan 11 2020
The primary synoptic trough to our northwest early this evening will
eject rapidly into southern Ontario overnight, with deep-layer flow
veering to the west-southwest and diminishing considerably. There is
some indication that a low stratus deck may persist across the TN
Valley for much of the night, as a weak surface ridge moving eastward
from the southern Plains will result in light/variable flow and
little (if any) boundary layer mixing. Fortunately the arctic
airmass associated with this ridge (currently building into the
southern Plains) will modify quite a bit upon reaching our CWFA, with
lows only falling into the lower 40s. Stratus clouds should mix out
after sunrise Sunday morning, with pleasantly mild temps in the u50s-
l60s anticipated as low-level flow returns to the south- southeast
downstream from another shortwave trough lifting northeastward from
the southern Rockies into the central Plains. Both high and low-level
cloud cover will begin to increase once again Sunday night to the
north of a pronounced warm front poised to the immediate southeast
of the local area. Although some light stratiform rain to the
north/west of this boundary may impact the southeastern portion of
the CWFA prior to 12Z Monday, rainfall is expected to expand across
the region more rapidly during the late afternoon as yet another
500-mb shortwave trough emerging from the western CONUS longwave
leads to lee cyclogenesis across western KS, and forces the warm
front to accelerate northwestward.
.LONG TERM...(Monday night through Friday)
Issued at 510 AM CST Sat Jan 11 2020
Global models are in fairly good agreement (especially at this time
range) in predicting the warm front to lift further northward and
away from the region Monday evening, with a broad warm/moist sector
airmass anticipated to be in place across the entire forecast area
during the mid-week period. In a pattern more characteristic of
Spring than Winter, weak synoptic scale forcing for ascent provided
by subtle disturbances in the subtropical jet will result in periods
of showers and thunderstorms, as the boundary layer should be
sufficiently buoyant to maintain stronger convective updrafts.
Consensus guidance suggests that MLCAPE on the order of 500-1000
J/kg will be common from Monday night-Wednesday evening, when the
passage of a stronger arctic cold front related to a deepening trough
over the northern Great Lakes will bring a brief intrusion of
colder/drier and more stable air to the region. Although vertical
wind profiles will be much weaker compared to today, bulk shear will
be strong enough to support some storm organization, with perhaps a
marginal threat for severe convection during this period. Otherwise,
flooding will become an increasing concern due to multiple episodes
of convection in the uncharacteristically moist airmass for mid-
January. A drier and noticeably colder airmass more typical of the
season will persist on Thursday/Friday, with highs in the m-u 50s and
lows in the u30s-l40s. However, it appears as if flow aloft will
back to the west-southwest once again by Friday afternoon, as another
pronounced shortwave trough lifts northeastward across the Four
Corners and into central CO. At the minimum, this will lead to an
increase in mid/high-level cloud cover, with some light rain possible
by late afternoon.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 637 AM CST Sat Jan 11 2020
Overcast stratus deck based arnd 2500 ft AGL will persist at the
terminals this morning, ahead of a frontal squall line of TSRA
approaching the region from the W. Additionally, SSE flow of 15G25
knots at the surface beneath an intense low-level jet of 65-70 knots
has forced the inclusion of LLWS for both airports. Although
scattered lgt SHRA in advance of the squall line warrants VCSH, we
have reserved VCTS and tempo groups for +TSRA/IFR conds for the
arrival of the squall line (14Z/MSL and 16Z/HSV) as well as activity
in the immediate wake of the line. Cloud ceilings will lift
substantially and low-level flow will veer to WSW by early/mid aftn,
but a few lgt SHRA will still be possible through sunset. Low MVFR
stratus will likely redevelop across the region as sfc winds diminish
overnight, with cigs arnd 1500 ft AGL expected through the end of
the TAF period.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 9 PM CST this evening for ALZ001>010-016.
TN...Wind Advisory until 9 PM CST this evening for TNZ076-096-097.
&&
NEAR TERM...70/DD
SHORT TERM...70/DD
LONG TERM...70/DD
AVIATION...70/DD
For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jan 11, 7:31 AM CST, 19 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
731 AM CST Sat Jan 11 2020
ALZ001>010-016-TNZ076-096-097-121130-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
731 AM CST Sat Jan 11 2020
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Today and Tonight...
A line of strong to severe thunderstorms will progress eastward
across the outlook area this morning and early this afternoon.
Although damaging winds in excess of 60 MPH will be the primary
threat, a few tornadoes will also be possible. A Tornado Watch is in
effect until 1 PM CST for locations generally along and west of a
line from Lynchburg to Huntsville and Cullman.
In addition to the threat for severe thunderstorms, strong
environmental winds of 25 to 30 MPH with gusts of 35 to 45 MPH will
occur both ahead of and behind the squall line. A Wind Advisory
remains in effect for all counties in the outlook area until 9 PM CST
this evening. Locally heavy rainfall, with storm total amounts in 1
to 1.5 inch range, may also result in ponding of water on roads and
in low lying areas, as well as rises on area rivers and streams.
.DAYS TWO THROUGH SEVEN...Sunday through Friday...
Scattered thunderstorms will be possible for much of the period from
Monday afternoon through Wednesday evening, as a warm, moist and
unstable airmass will be in place to the south of a warm front.
Conditions appear marginally favorable for a few strong to locally
severe thunderstorms during this period. However, the main impact
will come from an additional 1 to 2 inches of rainfall, which will
aggravate ongoing flooding across the region.
.SPOTTER CALL TO ACTION STATEMENT...
Activation of storm spotters and emergency management personnel is
requested for all counties covered by Tornado Watch 12. Spotter
activation is possible for the remainder of the region later this
afternoon.
70/DD
Thunderstorm Wind, Lauderdale
- When
- January 11, 7:50 AM CST
- Where
- Lauderdale County, 0.69 mi S of Waterloo
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
- Coordinates
- 34.910, -88.070
A tree was knocked down along CR 45 with live wires across the road.
Thunderstorm Wind, Colbert
- When
- January 11, 8:50 AM CST
- Where
- Colbert County, 0.69 mi S of Sheffield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.760, -87.700
Trees were knocked down onto a row of telephone poles, pushing them down to the ground.
Thunderstorm Wind, Lawrence
- When
- January 11, 12:05 PM CST
- Where
- Lawrence County, 1.79 mi SW of Leola
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.360, -87.340
Trees were knocked down on Alabama Highway 33 at CR 9 in the Bankhead National Forest.
Thunderstorm Wind, Morgan
- When
- January 11, 12:34 PM CST
- Where
- Morgan County, 1.49 mi NNW of Oakworth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.590, -86.990
Trees and power poles were knocked down at Miller Street SW and Cockrell Avenue SW in Decatur.
Thunderstorm Wind, Morgan
- When
- January 11, 12:42 PM CST
- Where
- Morgan County, 2.66 mi ESE of Oak Ridge
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.460, -86.960
A roof was blown off of the Liberty Baptist Church on Lane Road.
Thunderstorm Wind, Morgan
- When
- January 11, 12:50 PM CST
- Where
- Morgan County, 2.37 mi SSW of Brooksville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.470, -86.870
A storage building was blown off its foundation at this location.
Thunderstorm Wind, Cullman
- When
- January 11, 12:52 PM CST
- Where
- Cullman County, 0.57 mi W of Bolte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.150, -86.810
Several trees were knocked down, some on top of homes at the intersection of Bolte Road and CR 702.
Thunderstorm Wind, Morgan
- When
- January 11, 12:52 PM CST
- Where
- Morgan County, 2.37 mi SSW of Brooksville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.470, -86.870
A storage building was damage and siding was damaged at a home along Tabscott Road.
Thunderstorm Wind, Madison
- When
- January 11, 12:59 PM CST
- Where
- Madison County, 1.38 mi S of Nebo
- Measured
- 52 kt (60 mph) estimated gust
- Injuries
- 3 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 34.750, -86.770
A large tree was knocked down onto an ambulance, injuring 3 occupants. The injuries were thankfully minor. The event occurred on Balch Road just north of U.S. Highway 72.
Tornado, Cullman
- When
- January 11, 1:03 PM CST to 1:08 PM CST
- Where
- Cullman County, 0.34 mi N of Holly Pond to 0.54 mi N of Holly Pond
- Rating
- EF0
- Path length
- 0.21 mi
- Path width
- 80 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.175, -86.620
A tornado touched down in the Holly Pond community near the center of town. The tornado caused minimal tree and roof damage as it quickly moved through the city. Minor roof damage was caused to the old WaterBrook restaurant, also blowing off siding at this location, and wrapping it around a cell phone tower northeast of the restaurant. From there, the tornado skipped northeast, causing minimal roof damage to the southwest corner of Holly Pond High School, where less than 20% of the roof was damaged, and portions of the awning were also damaged.
Thunderstorm Wind, Cullman
- When
- January 11, 1:05 PM CST
- Where
- Cullman County, 2.15 mi SSW of Fairview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.220, -86.690
Structures damaged near CR 1691.
Thunderstorm Wind, Cullman
- When
- January 11, 1:10 PM CST
- Where
- Cullman County, Joppa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.300, -86.550
Numerous reports of damage along Highway 69 near Joppa.
Thunderstorm Wind, Madison
- When
- January 11, 1:10 PM CST
- Where
- Madison County, 0.54 mi SW of Madison Co Jet Port
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.644, -86.786
Measured at the Huntsville International Airport.
Thunderstorm Wind, Madison
- When
- January 11, 1:12 PM CST
- Where
- Madison County, 1.84 mi ENE of Madison
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.710, -86.740
A large wooden power pole was partially snapped at it's base and leaned over requiring replacement. The event occurred just north of Old Madison Pike along Hughes Road. Time estimated.
Tornado, Cullman
- When
- January 11, 1:13 PM CST to 1:14 PM CST
- Where
- Cullman County, 0.41 mi W of Joppa to 0.28 mi NNE of Joppa
- Rating
- EF1
- Path length
- 0.58 mi
- Path width
- 60 yd
- Continued into
- Marshall, Al (HUN)
- Reported by
- NWS Storm Survey
- Coordinates
- 34.300, -86.557
The tornado caused damage to structures, and numerous trees were snapped or uprooted along Highway 69, landing on a few homes. Tornado damage was rated up to EF-1 in the city of Joppa, with wind speeds of 100 mph. Trees were snapped and |uprooted along Highway 69, causing minor structural damage.
Tornado, Marshall
- When
- January 11, 1:14 PM CST to 1:15 PM CST
- Where
- Marshall County, 2.96 mi WSW of Arab to 1.78 mi WSW of Arab
- Rating
- EF0
- Path length
- 1.26 mi
- Path width
- 60 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.304, -86.548
The tornado continued rapidly moving north east into Marshall County along Highway 69. The tornado lifted in Hog Jaw in Marshall County at a farm across from the Westside veterinary Hospital where the roof of an outbuilding was taken off.
Tornado, Marshall
- When
- January 11, 1:19 PM CST to 1:24 PM CST
- Where
- Marshall County, 0.26 mi SE of Union Grove to 0.21 mi E of Union Grove
- Rating
- EF2
- Path length
- 0.22 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.397, -86.447
The tornado initially touched down just south west of Brindlee Mountain Primary School. At this location, the school gymnasium, 10 classrooms, and the cafeteria were destroyed. Numerous beams in the roof of the gym were also twisted and bent, and large bolts used to attach it to the foundation were ripped from the structure. EF2 tornado damage was determined at this location, with wind speeds 120 mph. In addition to damage to the school, several trees were snapped or uprooted at this location near the ballfield. A set of bleachers was hurled over 150 yards from one side of the school to the other. Several dumpsters were displaced as well, along with three or four power poles snapped at their |bases. This lead to additional damage at the school property when the poles fell on the school awning and roof. Little to no additional tornado damage was noted to the northeast of the school, aside from roofing materials strewn from the damage at the primary school itself. The tornado ended as it crossed Union Grove Road west of the Union Grove Fire Station.
Thunderstorm Wind, Cullman
- When
- January 11, 1:24 PM CST
- Where
- Cullman County, 0.69 mi N of Holly Pond
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.180, -86.620
Damage to awning and roof at the high school at this location. Time estimated by radar.
Thunderstorm Wind, Marshall
- When
- January 11, 1:24 PM CST
- Where
- Marshall County, 2.44 mi ENE of Lakeview
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 34.348, -86.293
Thunderstorm winds bent and snapped at least 15 wooden power poles along Highway 227 along the causeway east of downtown Guntersville. Time estimated by radar.
Thunderstorm Wind, Marshall
- When
- January 11, 1:44 PM CST
- Where
- Marshall County, 0.33 mi WSW of Albertville Muni Arp
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 34.229, -86.256
Measured at the Albertville Regional Airport.
Thunderstorm Wind, Jackson
- When
- January 11, 1:45 PM CST
- Where
- Jackson County, 3.25 mi SSE of Langston
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.490, -86.050
Damage was reported to a storage building/shed on CR 152 near Bucks Pocket.
Thunderstorm Wind, Jackson
- When
- January 11, 1:46 PM CST
- Where
- Jackson County, 1.21 mi SW of Section
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.569, -85.996
Power lines were knocked down along Davistown Road.
Thunderstorm Wind, Jackson
- When
- January 11, 1:46 PM CST
- Where
- Jackson County, 2.99 mi NNE of Pleasant Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.610, -86.110
A tree was knocked down and a roof was blown off a house along CR 144.
Thunderstorm Wind, Jackson
- When
- January 11, 1:48 PM CST
- Where
- Jackson County, 0.57 mi E of Section
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 34.580, -85.970
A tree was knocked down at this location. Time estimated by radar.
Thunderstorm Wind, Jackson
- When
- January 11, 1:49 PM CST
- Where
- Jackson County, 1.84 mi SE of Davistown
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.535, -85.993
Damage was done to a structure on CR 66 and CR 43.
Thunderstorm Wind, Jackson
- When
- January 11, 1:49 PM CST
- Where
- Jackson County, 4.39 mi NE of Pleasant Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.610, -86.070
Power lines were knocked down on Highway 79 near Goose Pond Drive.
Thunderstorm Wind, Jackson
- When
- January 11, 2:00 PM CST
- Where
- Jackson County, Section
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.580, -85.980
Thunderstorms winds damaged the Section Highs School score board.
Thunderstorm Wind, Jackson
- When
- January 11, 2:00 PM CST
- Where
- Jackson County, Central
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Law Enforcement
- Coordinates
- 34.670, -85.800
A tree was knocked down at the intersection of CR 151 and CR 88. Time estimated by radar.
Thunderstorm Wind, Dekalb
- When
- January 11, 2:02 PM CST
- Where
- Dekalb County, 1.14 mi W of Sylvania
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.570, -85.850
A building was damaged at Buttram Crossroads near Sylvania.
Thunderstorm Wind, Dekalb
- When
- January 11, 2:10 PM CST
- Where
- Dekalb County, 1.38 mi S of Beaty Xrds
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.680, -85.680
Thunderstorm winds produced minor non-specified damage to a mobile home.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, January 11, 20204 deaths · 1 injured · $2.8 million · EF2 · 30 events
- Tornadoes and Hail in Alabama, January 11, 20203 deaths · 7 injured · EF2 · 66 events
- Tornadoes and Flash Flooding in Mississippi, January 11, 20206 injured · $6.4 million · EF2 · 94 events
- Damaging Winds and High Wind in West Virginia, January 11 to 12, 20201 death · 2 injured · $511,000 · 55 kt wind · 58 events
- Tornadoes and Flash Flooding in Mississippi, January 11, 20204 injured · $5.3 million · EF2 · 54 events
- Tornadoes and Damaging Winds in Arkansas, January 11, 20202 injured · $7.5 million · EF2 · 15 events
- Tornado and Damaging Winds in Louisiana, January 11, 20204 injured · $950,000 · EF2 · 4 events
- Tornadoes and Damaging Winds in Georgia, January 11, 20202 injured · $1.8 million · EF1 · 46 events
- Lakeshore Flood in Illinois, January 11 to 12, 2020$25 million · 2 events
- Lakeshore Flood in Wisconsin, January 11 to 13, 2020$18 million · 5 events
- Tornado and Damaging Winds in South Carolina, January 11 to 13, 20201 injured · $20 · EF2 · 22 events
- Tornadoes and Damaging Winds in Tennessee, January 11, 2020$364,000 · EF1 · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 870417, 870418, 870419, 870420, 870421, 870422, 870423, 870424, 870425, 870479, 870426, 870427, 870428, 870429, 870481, 870483, 941645, 870430, 870492, 870443, 870431, 870432, 870433, 870434, 870435, 870436, 870437, 870438, 870439, 870440.